Alert archive / Florida / Small Craft Advisories in 2013

Small Craft Advisory 32, NWS Melbourne, FL

November 7, 2013

NWS Melbourne, FL issued this small craft advisory at Nov 7, 2013, 4:40 AM EST. It took effect at Nov 8, 2013, 4:00 AM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2013, 4:40 AM EST (09:40 UTC)
In effect from
Nov 8, 2013, 4:00 AM EST
Expired
Nov 9, 2013, 4:15 PM EST
In force
36 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

866 
WHUS72 KMLB 070940
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
440 AM EST THU NOV 7 2013


AMZ575-072130-
/O.CAN.KMLB.SW.Y.0005.000000T0000Z-131107T1000Z/
/O.NEW.KMLB.SC.Y.0032.131108T2200Z-131109T2200Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
440 AM EST THU NOV 7 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM FRIDAY TO 5 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM FRIDAY TO 5 PM EST
SATURDAY. 

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WILL BUILD SEAS
  9 TO 11 FT LATE FRIDAY INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-072130-
/O.CAN.KMLB.SW.Y.0005.000000T0000Z-131107T1000Z/
/O.NEW.KMLB.SC.Y.0032.131108T0900Z-131109T2200Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
440 AM EST THU NOV 7 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 5 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 5 PM EST
SATURDAY.  

* WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE 20 TO 25 KNOTS
  FRIDAY WITH SEAS BUILDING 8 TO 10 FEET...AND HIGHER IN THE GULF
  STREAM.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-072130-
/O.NEW.KMLB.SC.Y.0032.131108T0900Z-131109T2200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
440 AM EST THU NOV 7 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 5 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 5 PM EST
SATURDAY. 

* WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE 20 TO 25 KNOTS
  FRIDAY WITH SEAS BUILDING 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-072130-
/O.NEW.KMLB.SC.Y.0032.131108T2200Z-131109T2200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
440 AM EST THU NOV 7 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM FRIDAY TO 5 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM FRIDAY TO 5 PM EST
SATURDAY. 

* WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE 20 TO 25 KNOTS
  LATE FRIDAY INTO SATURDAY WITH SEAS BUILDING 7 TO 9 FEET...AND
  HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
787 
WHUS72 KMLB 072120
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
420 PM EST THU NOV 7 2013

AMZ550-552-570-572-081500-
/O.CON.KMLB.SC.Y.0032.131108T0900Z-131109T2200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
420 PM EST THU NOV 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO
5 PM EST SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE 20 TO 25 KNOTS 
  FRIDAY WITH SEAS BUILDING 7 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-081500-
/O.CON.KMLB.SC.Y.0032.131108T2200Z-131109T2200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
420 PM EST THU NOV 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM FRIDAY TO
5 PM EST SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WILL BUILD 
  SEAS 9 TO 11 FT LATE FRIDAY INTO SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
217 
WHUS72 KMLB 080911
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
411 AM EST FRI NOV 8 2013

AMZ555-575-090930-
/O.EXT.KMLB.SC.Y.0032.131108T1500Z-131109T2200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
411 AM EST FRI NOV 8 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
5 PM EST SATURDAY...

* WINDS AND SEAS...NORTH TO NORTHEAST WINDS INCREASING TO 20 TO 25
  KNOTS AND GUSTY IN THE LATE MORNING AND AFTERNOON. OCCASIONAL
  GUSTS TO GALE FORCE POSSIBLE LATE THIS AFTERNOON AND EVENING
  OFFSHORE. SEAS WILL BUILD TO 8 TO 11 FEET LATE TODAY INTO
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-570-572-090930-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-131109T2200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
411 AM EST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
SATURDAY...

* WINDS AND SEAS...NORTH TO NORTHEAST WINDS WILL INCREASE 20 TO 25
  KNOTS AND GUSTY WITH SEAS BUILDING 6 TO 9 FEET NEAR SHORE AND 8
  TO 11 FEET OFFSHORE. OCCASIONAL GUSTS TO GALE FORCE POSSIBLE IN
  THE LATE MORNING THROUGH THIS EVENING OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
810 
WHUS72 KMLB 090853
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
353 AM EST SAT NOV 9 2013

AMZ555-570-572-575-092200-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-131109T2200Z/
/O.NEW.KMLB.SW.Y.0006.131109T2200Z-131110T0900Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
353 AM EST SAT NOV 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 PM
THIS AFTERNOON TO 4 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 5 PM
THIS AFTERNOON TO 4 AM EST SUNDAY. 

* WINDS AND SEAS...EAST-NORTHEAST WINDS 20 TO 25 KNOTS AND GUSTY
  WILL GRADUALLY DECREASE THROUGH LATE AFTERNOON. SEAS WILL BUILD
  TO 7 TO 10 FEET THROUGH TODAY...THEN GRADUALLY SUBSIDE TO 6 TO 8
  FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ550-091500-
/O.EXT.KMLB.SC.Y.0032.000000T0000Z-131109T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
353 AM EST SAT NOV 9 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...EAST-NORTHEAST WINDS 15 TO 20 KNOTS AND GUSTY
  WILL DECREASE TO 10 TO 15 KNOTS LATE THIS MORNING. SEAS 5 TO 7
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-092200-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-131109T2200Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
353 AM EST SAT NOV 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...EAST-NORTHEAST WINDS 15 TO 20 KNOTS AND GUSTY
  WILL DECREASE TO AROUND 15 KNOTS LATE THIS AFTERNOON. SEAS 6 TO
  9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
192 
WHUS72 KMLB 091506
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1006 AM EST SAT NOV 9 2013

AMZ550-092200-
/O.EXP.KMLB.SC.Y.0032.000000T0000Z-131109T1500Z/
/O.NEW.KMLB.SW.Y.0007.131109T1506Z-131109T2200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
1006 AM EST SAT NOV 9 2013

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 PM
EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 PM
EST THIS AFTERNOON. 

* SEAS...SEAS OF 6 TO 7 FEET...WILL DECREASE TO 5 TO 7 FEET BY
  LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ555-570-572-575-092200-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-131109T2200Z/
/O.CON.KMLB.SW.Y.0006.131109T2200Z-131110T0900Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1006 AM EST SAT NOV 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
5 PM THIS AFTERNOON TO 4 AM EST SUNDAY...

* WINDS AND SEAS...EAST-NORTHEAST WINDS 20 KNOTS AND GUSTY WILL
  GRADUALLY DECREASE THROUGH LATE AFTERNOON. SEAS WILL BUILD TO 7
  TO 10 FEET THROUGH TODAY...THEN GRADUALLY SUBSIDE TO 6 TO 8 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ552-092200-
/O.CON.KMLB.SC.Y.0032.000000T0000Z-131109T2200Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
1006 AM EST SAT NOV 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...EAST-NORTHEAST WINDS 15 TO 20 KNOTS AND GUSTY 
  WILL DECREASE TO AROUND 15 KNOTS LATE THIS AFTERNOON. SEAS 6 
  TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

15
211 
WHUS72 KMLB 092115
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
415 PM EST SAT NOV 9 2013

AMZ552-100300-
/O.CAN.KMLB.SC.Y.0032.000000T0000Z-131109T2200Z/
/O.EXB.KMLB.SW.Y.0006.131109T2115Z-131110T0300Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
415 PM EST SAT NOV 9 2013

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL
10 PM EST THIS EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ555-570-572-575-100300-
/O.CAN.KMLB.SC.Y.0032.000000T0000Z-131109T2200Z/
/O.EXT.KMLB.SW.Y.0006.131109T2115Z-131110T0900Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
415 PM EST SAT NOV 9 2013

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
4 AM EST SUNDAY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ550-092215-
/O.CAN.KMLB.SW.Y.0007.000000T0000Z-131109T2200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
415 PM EST SAT NOV 9 2013

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS. SMALL CRAFT SHOULD CONTINUE TO
EXERCISE CAUTION.

$$


CRISTALDI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 3:54 AM EST, 46 minutes earlier.

Area forecast discussion, Nov 7, 3:54 AM EST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
354 AM EST THU NOV 7 2013

.DISCUSSION...

TODAY...VERY SHALLOW LAYER OF MOIST N/NW FLOW IS PRODUCING
WIDESPREAD LOW CLOUDS AND SOME FOG SPREADING SOUTH AND SHOULD
OVERSPREAD MUCH OF OSCEOLA AND BREVARD BY SUNRISE. PATCHY DENSE
FOG WILL OCCUR BUT THERE APPEARS TO BE ENOUGH WIND ALONG WITH HIGH
CLOUDS TO LIMIT EXTENT OF DENSE FOG.

AN INVERTED TROUGH JUST OFF THE FL ATLC COAST HAS BISECTED THE
ATLC RIDGE WITH A REMNANT PIECE OF THE RIDGE OVER GA AND FL
PANHANDLE. A WEAK COOL FRONT IS FARTHER WEST ACROSS AL/MS EARLY
THIS MORNING. THE RESULT WILL BE A LIGHT N/NW WIND FLOW ACROSS THE
AREA TODAY. DESPITE THE CLOUD COVER RAIN CHANCES ARE QUITE LOW.
HAVE DRAWN A SILENT 10 POP WHICH IS GENEROUS COMPARED TO THE GFS
AND NAM MOS WHICH HAVE 5 PERCENT OR LESS. NAM MOS POPS APPEAR TOO
HIGH (30 PERCENT) ACROSS THE NORTH TONIGHT ESP SINCE THE MODEL
ITSELF DOES NOT SPIT OUT ANY MEASURABLE RAIN. THE BEST CHANCE FOR
SHOWERS SHOULD BE OVER THE ATLC BEHIND THE FRONT IN THE INCREASING
N/NE FLOW WHICH COULD BRING A BIT OF RAIN TO THE COAST LATE.

FRI-FRI NIGHT...POST FRONTAL CONDITIONS WILL SWEEP ACROSS EAST
CENTRAL FLORIDA WITH A NORTH-NORTHEAST/NORTHEAST WIND SURGE. EXPECT
BREEZY CONDITIONS WITH WIND SPEEDS OF 15-20 MPH MOST PLACES WITH
HIGHER GUSTS. ISOLATED ATLANTIC SHOWERS ASSOCIATED WITH LOW LEVEL
CONVERGENCE ALONG THE WIND SURGE WILL AFFECT VOLUSIA/BREVARD
COUNTIES IN THE MORNING AND THEN SPREAD DOWN THE COAST INTO LATE
AFTERNOON. SURFACE HIGH PRESSURE WILL BUILD FROM THE TENNESSEE
VALLEY INTO THE EASTERN CONUS DURING THIS PERIOD.

COOLER HIGHS IN STORE WITH MIDDLE TO UPPER 70S NEAR AND NORTH OF THE
I-4 CORRIDOR WITH NEAR 80 DEGREES TO LOWER 80S FURTHER SOUTHWARD.
THE TIGHTER PRESSURE GRADIENT WILL KEEP NIGHT-TIME WINDS ELEVATED
10-15 MPH INTERIOR AND VOLUSIA COAST WITH BREEZY CONDITIONS
CONTINUING 15-20 MPH ALONG THE SPACE AND TREASURE COASTS. OCCASIONAL
ATLANTIC SHOWERS WILL CONTINUE FRI NIGHT WITH HIGHEST CHANCES ALONG
THE TREASURE COAST. OVERNIGHT LOWS IN THE UPPER 50S TO LOWER 60S I-4
CORRIDOR NORTHWARD WITH MIDDLE TO UPPER 60S SOUTHWARD THROUGH THE
INTERIOR. UPPER 60S TO LOWER 70S OVER THE SPACE AND TREASURE COASTS.

SAT-SAT NIGHT...SURFACE HIGH PRESSURE WEAKENS NORTH OF THE AREA BUT
STILL KEEPS A FAIRLY TIGHT PRESSURE GRADIENT OVER THE AREA WITH
NORTHEAST WINDS. WIND SPEEDS MAINLY 10-15 MPH EXCEPT 15-20 MPH OVER
THE SPACE AND TREASURE COASTS. WILL CONTINUE A SMALL THREAT FOR
ATLANTIC SHOWERS MOVING ONTO THE COAST AND INTO THE INTERIOR WITH A
20 PERCENT CHANCE OR LESS FROM BREVARD COUNTY NORTHWARD AND A 30
PERCENT CHANCE FURTHER SOUTH WHERE MOISTURE REMAINS DEEPEST. A BIT
WARMER WITH UPPER 70S TO LOWER 80S FOR HIGHS. MAINLY 60S FOR
OVERNIGHT LOWS.

SUN-WED...A MAINLY ZONAL FLOW PATTERN ALOFT WILL RESIDE OVER THE
FLORIDA PENINSULA THROUGH THIS PERIOD. AT THE SURFACE HIGH PRESSURE
CENTERED NORTHWARD WILL OCCASIONALLY BE REINFORCED THROUGH EARLY
NEXT WEEK WITH THE NEXT WEATHER SYSTEM APPROACHING BY AROUND MID TO
LATE WEEK. THE PRESSURE GRADIENT CONTINUES TO RELAX THROUGH THIS
TIME WITH A CONTINUED LIGHT TO MODERATE ONSHORE FLOW. PRECIPITATION
CHANCES WILL REMAIN FAIRLY LOW WITH A MAINLY 20 PERCENT OR LESS
CHANCE. GREATEST OPPORTUNITIES FOR SHOWERY PRECIPITATION WILL REMAIN
SOUTHWARD WHERE MOISTURE IS DEEPEST.

MIN TEMPS WILL REMAIN ABOVE NORMAL MOST PLACES...ESPECIALLY NEAR THE
COAST...DUE TO LONG FETCH OF ONSHORE FLOW. AFTERNOON HIGHS NEAR TO
SLIGHTLY ABOVE CLIMO THROUGH THIS TIME.

&&

.AVIATION...
LIFR CIGS/VSBYS FROM MCO NORTHWARD WILL HAVE AN IMPACT ON ARPRT
OPS THROUGH 14Z ESP AT LEE WHERE CONDITIONS ARE BELOW ARPRT
MINIMUMS. EVEN MCO IS RIGHT AT THEIR OPERATING MINIMUMS WITH
DELAYS LIKELY. THE VERY LOW CLOUDS AND FOG SHOULD SPREAD SOUTHWARD
TO MLB BEFORE SUNRISE BUT PROB NOT MUCH FARTHER SOUTH. VFR CONDS
WILL RETURN TO ALL TERMINALS BY 15Z WITH CIGS AOA 120.

&&

.MARINE...
TODAY...INVERTED TROUGH AXIS ANALYZED JUST OFF THE FL EAST COAST
IS PRODUCING A LIGHT NORTH WIND OVER THE COASTAL WATERS THIS
MORNING AROUND 5 KNOTS. SEAS REMAIN 6-8 FT OFFSHORE PRIMARILY IN A
E/NE SWELL. WILL HEADLINE A CAUTION FOR ALL THE WATERS IN
PARTICULAR THE NEARSHORE WHERE THE SWELLS COULD PRODUCE HAZARDOUS
CONDITIONS NEAR INLETS ESP DURING THE OUTGOING TIDE THIS AFTN.
EXPECT N/NW WINDS TO INCREASE TO 10 KNOTS THIS AFTN WHICH WILL
PRODUCE CHOPPY CONDS ESP IN THE GULF STREAM.

TONIGHT...FRONTAL BOUNDARY WILL SWEEP ACROSS THE WATERS WITH A
SURGE OF N/NE WINDS AROUND 20 KNOTS SPREADING SOUTH AS HIGH
PRESSURE MOVES EAST ACROSS THE MID SOUTH. WILL INITIATE ANOTHER
SMALL CRAFT ADVISORY BEGINNING 4 AM FRI FOR THE NORTH AND CENTRAL
WATERS.

FRI-FRI NIGHT...A NNE SURGE OF WINDS WILL AFFECT THE COASTAL WATERS
BEHIND THE LATEST COOL FRONTAL BOUNDARY WITH WINDS VEERING NE/ENE
FRI NIGHT. HIGH PRESSURE WILL BUILD DOWN FROM THE SOUTHEAST U.S.
WIND SPEEDS WILL INCREASE TO 20-25 KTS WITH OCCASIONAL GUSTS TO GALE
FORCE IN THE AFTERNOON AND EVENING. SEAS WILL BUILD TO 7-10 FT AND
HIGHER IN THE GULF STREAM THROUGH FRI NIGHT.

SAT-MON...A GRADUAL RELAXING OF THE PRESSURE GRADIENT WILL OCCUR
DURING THIS TIME WITH SPEEDS DECREASING VERY SLOWLY. EXPECT A SLOWER
SUBSIDING OF LOCAL SEA HEIGHTS THROUGH EARLY NEXT WEEK. WIND
DIRECTION MAINLY NE/ENE. ADVISORY CONDITIONS FOR BOTH WINDS/SEAS
THROUGH LATE SAT LIKELY BEING SCALED BACK TO SCA FOR SEAS FOR
OFFSHORE/GULF STREAM WATERS.

&&

.FIRE WEATHER...
FRI-MON...BREEZY TO WINDY CONDITIONS WILL REDEVELOP ON FRIDAY
BEHIND ANOTHER FRONT. STRONG AND GUSTY NNE/NE WINDS ARE EXPECTED
INTO FRIDAY AFTERNOON...ESPECIALLY NEAR THE COAST. BREEZY
CONDITIONS CONTINUE ON SAT ALONG THE SPACE AND TREASURE COASTS.
WIND FLOW REMAINS MAINLY ONSHORE THROUGH THE PERIOD WITH THE
PRESSURE GRADIENT WEAKENING SUN INTO EARLY NEXT WEEK. NO RH
CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  82  63  75  62 /  10  20  20  20
MCO  84  64  77  62 /  10  10  20  20
MLB  83  69  80  71 /  10  10  20  20
VRB  84  71  82  73 /  10  20  20  30
LEE  83  62  76  59 /  10  10  20  20
SFB  83  64  77  61 /  10  10  20  20
ORL  84  65  77  62 /  10  10  20  20
FPR  84  69  81  73 /  10  20  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 AM FRIDAY TO 5 PM EST SATURDAY FOR
     COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
     LINE OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
     LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH
     TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
     60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 5 PM FRIDAY TO 5 PM EST SATURDAY FOR
     COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
     NM-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM
     OFFSHORE.

&&

SHORT TERM...KELLY
LONG TERM....SEDLOCK
Hazardous weather outlook, Nov 6, 9:47 PM EST, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
947 PM EST WED NOV 6 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-071100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
947 PM EST WED NOV 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.COASTAL FLOOD IMPACT...
ROUGH SURF MAY CONTINUE TO PRODUCE MINOR BEACH EROSION THROUGH
LATE EVENING DUE TO THE TIMING OF HIGH TIDE.

.DENSE FOG/SMOKE IMPACT...
LIGHTER WINDS...DECREASING CLOUD COVER AND ELEVATED LOW LEVEL
MOISTURE IS EXPECTED TO PRODUCE AREAS OF FOG AND STRATUS OVER THE
REGION INTO LATE TONIGHT. PATCHY DENSE FOG WITH VISIBILITIES LESS
THAN A QUARTER OF A MILE WILL BE POSSIBLE ESPECIALLY ALONG AND
WEST OF THE INTERSTATE 4 CORRIDOR. MOTORISTS SHOULD USE CAUTION
INTO LATE TONIGHT AND BE ALERT FOR RAPIDLY CHANGING VISIBILITIES.

.WIND AND SEA IMPACT...
WINDS WILL CONTINUE TO DIMINISH INTO TONIGHT BUT SEAS WILL REMAIN
ELEVATED UP TO 6 TO 7 FEET NEARSHORE AND 7 TO 8 FEET OFFSHORE. A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS CONTINUES THROUGH LATE
TONIGHT FOR THE OFFSHORE WATERS...WHILE CLOSER TO THE COAST SMALL
CRAFT SHOULD EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
SEAS WILL SLOWLY SUBSIDE THROUGH THURSDAY...THOUGH ROUGH SURF AND
A HIGH RISK OF RIP CURRENTS WILL PERSIST THROUGH THE PERIOD.
WINDS AND SEAS WILL INCREASE AGAIN FRIDAY AND SATURDAY BEHIND THE
NEXT COLD FRONT. HAZARDOUS BOATING CONDITIONS WILL RETURN THIS
WEEKEND THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

WEITLICH

Nearby

Small Craft Advisories in Florida, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.